RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 29, Issue 4(178)  


The topology of real projective algebraic varieties
D. A. Gudkov
3
On the polynomials of I. N. Bernstein
B. Malgrange
81
On the filtration of a fluid through a porous medium with variable cross section
G. Stampacchia
89
Interior transition layers for elliptic boundary value problems with a small parameter
P. C. Fife, W. M. Greenlee
103
Capillarity phenomena
R. Finn
131

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
153
Communications of the Moscow Mathematical Society
Associated structures
V. I. Averbukh
161
Local approximations and differentiability of functions of several variables
Yu. A. Brudnyi
163
The stability of birational morphisms
F. L. Zak
165
A generalized Itô formula for an extended stochastic integral with respect to Poisson random measure
Yu. M. Kabanov
167
The optimal transmission of a Gaussian vector over a channel with noiseless feedback
P. K. Katyshev
169
A test for the stability of the solutions of singularly perturbed second order equations with periodic coefficients
S. A. Kashchenko, Yu. S. Kolesov
171
Small random perturbations of diffeomorphisms
Yu. I. Kifer
173
Estimates of the curvature of a Bergman metric that is invariant under biholomorphic mappings
B. Ya. Lebed'
175
The symbols of one-parameter semigroups $e^{tA}$ as $t\to 0$
V. P. Maslov, A. I. Shishmarev
177
Locally compact modules
B. M. Rudyk
178
The matrix elements of irreducible unitary representations of the group $M(n)$ of motions of $n$-dimensional Euclidean space
L. V. Rozenblyum, A. V. Rozenblyum
179
Certain complete spaces of smooth mappings of pseudotopological linear spaces
O. G. Smolyanov
181
The existence of resolvent distributions of dimension $n-r-1$ for not completely integrable Pfaffian system of rank $r$ in $R^n$
I. B. Tabov
183
The reducibility of $n$-quasigroups
B. R. Frenkin
185
Derivation algebras of certain nilpotent Lie algebras
Yu. B. Khakimdzhanov
186

Mathematical Events in the USSR
Lyudmila Vsevolodovna Keldysh (on the occasion of her seventieth birthday)
P. S. Aleksandrov, A. B. Sosinskii, A. V. Chernavskii, M. A. Shtan'ko
187
Lev Arkad'evich Kaluzhin (on the occasion of his sixtieth birthday)
P. S. Aleksandrov, B. V. Gnedenko, O. N. Golovin
193
Third Tiraspol Symposium on General Topology and its Applications
P. K. Osmatesku
199

News
Third All-Union Conference on Qualitative Theory of Differential Equations and its Applications
Yu. S. Bogdanov, I. S. Kukles
209
All-Union Symposium on Statistics for Random Processes
A. I. Ponomarenko, M. I. Yadrenko
211

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
217
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019